Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10521
Title: Soliton solutions for integrable equations in nonlinear optics : backlund transformation approach
Authors: Nakkeeran, K
Issue Date: 2002
Publisher: Iop Publishing Ltd
Source: Nonlinearity, 2002, v. 15, no. 6, p. 1747-1753 How to cite?
Journal: Nonlinearity 
Abstract: We consider integrable equations, which govern the dynamics of nonlinear wave propagation in optical fibres or two-level resonant optical media. For such integrable equations, which possess a linear eigenvalue problem with variable spectral parameter, we show that the Backlund transformation is one of the easiest methods to generate the exact one soliton solution.
URI: http://hdl.handle.net/10397/10521
ISSN: 0951-7715
DOI: 10.1088/0951-7715/15/6/302
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
0
Last month
0
Citations as of Dec 6, 2017

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
0
Citations as of Dec 10, 2017

Page view(s)

47
Last Week
3
Last month
Checked on Dec 11, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.